# SDR FDEA200908183044

- Difficulty date: August 18, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- Aircraft time: 35,103 hours, 20,364 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163471
- Condition: Gouged
- Location: Bs 1130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. BS 1130 FRAME, PREVIOUS REPAIR DOUBLER IS GOUGED ABOVE STR 27R.  REMOVED PREVIOUS REPAIR IAW SRM 51-30-2, FABRICATED ANGLE REPAIR FROM   7075 "O" .063 PO NR 9008655 DIM 12 INCH X 6 INCH IAW SRM 53-10-2, 51-30-5, 51-20-5 HEAT TREATED ANGLE FROM "O" TO "T6" CONDITION IAW FASI ENGINEERING REPORTS NR 2-37153-801 REV A,   LOCATED AND DRILLED REPAIR IAW SRM 51-30-5, ALODINE AND PRIMED ANGLE IAW SRM 51-10-2 INSTALLED ANGLE REPAIR IAW SRM 51-40-3, AND 51-30-2.
